U.S. doctors online nowAsk doctors free
Saudi Arabia
A 56-year-old male asked:

Can taking chlorzoxazone (muscle relaxant) result in urination problems like bit of burning sensation during and after urinating?

1 doctor answer4 doctors weighed in
Dr. Susan Rhoads
Family Medicine 39 years experience
No. These are not reported side effects of chlorzoxazone. It has been reported to cause Urine discoloration but not burning. Avoid scented soaps and laundry products as these can cause some irritation. Get checked for a urinary tract infection. If you are at risk for STD's, get checked for those too! In any case, avoid alcohol use and sex till this problem is gone.
Last updated Mar 29, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.